Skip Navigation

Anastrozole and tamoxifen

Pat
Pat
Hi, I'm Pat
Pat

Breast cancer

  • Post #1
  • Mon Feb 17, 2020
Pat
Pat
Hi, I'm Pat
Pat

I am having intestinal problems with both anastrozole and tamoxifen. Any one else?
Have considered not taking either.

  • Post #2
  • Mon Feb 17, 2020

My intestinal problems are related radiation. Two years after I was done, I developed IBS-D. What I discovered is that radiation destroys hydrochloric acid. So, I now take Betain HCI with food, and digestive enzymes before eating and also with food. These have made my situation more normal and predictable.

  • Post #3
  • Mon Feb 24, 2020
Hi, I'm Tranaise K.

I just started having GI issues/pain roughly 3 months ago. I had stage IIB invasive duct breast CA 2016; Did chemo, Bilateral mastectomy, radiation, and complete hysterectomy between Feb-Deb 2016. I’ve been on Anastrazole since. All of the scans my Dr has sent me for the GI (more epigastric) issues have been normal. Anyone have the same issue? Still in pain and don’t know what to do next. Post#3 how did you find out it was IBS-D?

  • Post #4
  • Sat May 16, 2020

Add to Discussion

Sign in or Join (free) to add to this discussion. Add to this discussion